# SDR IPXA2023091401252

- Difficulty date: September 9, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,376 hours, 36,481 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LARGE CARGO DOOR FRAME UPPER FWD CORNER CORRODED AND AT BONDING LOCATION.  DOT 140-40 REMOVED CORROSION FROM FWD LARGE CARGO DOOR FRAME NEXT TO BONDING LOCATION. USED ULTRA SONIC (T89336) AND IS WITHIN LIMITS. NOMINAL THICKNESS .071, REMAINING MATERIAL .067. IAW SRM 53-00-15-1A-1. TREATED AND PRIMED AFFECTED AREA ON LARGE CARGO FRAME. IAW SRM 51-20-01. APPLIED CIC TO AFFECTED AREA ON LARGE CARGO DOOR FRAME. IAW AMM 51-00-59. REVIEWED
